# SDR PCAA0102004

- Difficulty date: February 6, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 26,573 hours, 29,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA FLIGHT 3909.  CREW REPORTED ROW ONE FLOOR EMERGENCY LIGHT STRIP IS INOPERATIVE, FOUR RED LIGHTS OUT.  MAINTENANCE INSPECTED AND REPAIRED FIVE BROKEN WIRES.  EMERGENCY LIGHTS CHECKED GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
